Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 37, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 13, 2017, 6:59 AM EDT for Ross County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2017, 6:59 AM EDT (10:59 UTC)
- Expired
- Jun 13, 2017, 10:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Ross County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 900 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1665 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
257 WGUS51 KILN 131059 FFWILN OHC141-131400- /O.NEW.KILN.FF.W.0037.170613T1059Z-170613T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Wilmington OH 659 AM EDT TUE JUN 13 2017 The National Weather Service in Wilmington has issued a * Flash Flood Warning for... Southeastern Ross County in southwestern Ohio... * Until 1000 AM EDT. * At 658 AM EDT, radar indicated that thunderstorms had produced heavy rain across the warned area. Up to two inches of rain have already fallen. Heavy rain continues to fall with another 1 to locally 2 inches possible. Runoff from this excessive rainfall will cause flash flooding to occur. * Some locations that will experience flooding include... Londonderry and Mooresville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. Act quickly to protect your life. To report flash flooding, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. && LAT...LON 3922 8276 3921 8291 3940 8291 3942 8275 $$
2 follow-up statements
462 WGUS71 KILN 131141 FFSILN Flash Flood Statement National Weather Service Wilmington OH 741 AM EDT TUE JUN 13 2017 OHC141-131400- /O.CON.KILN.FF.W.0037.000000T0000Z-170613T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ross OH- 741 AM EDT TUE JUN 13 2017 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ROSS COUNTY REMAINS IN EFFECT Until 1000 AM EDT... At 741 AM EDT, radar indicated that thunderstorms had produced heavy rain across the warned area. Radar has estimated that over three inches of rain have already fallen. The heavy rainfall is ending. However, runoff from the earlier excessive rain will cause flash flooding to occur. Some locations that will experience flooding include... Londonderry and Mooresville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. Act quickly to protect your life. To report flash flooding, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. && LAT...LON 3922 8276 3921 8291 3940 8291 3942 8275 $$ Hickman
071 WGUS71 KILN 131301 FFSILN Flash Flood Statement National Weather Service Wilmington OH 901 AM EDT TUE JUN 13 2017 OHC141-131311- /O.CAN.KILN.FF.W.0037.000000T0000Z-170613T1400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ross OH- 901 AM EDT TUE JUN 13 2017 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ROSS COUNTY IS CANCELLED... Flood waters have receded and are no longer expected to pose a threat to life or property. Please continue to heed any road closures. Please report previous flash flooding to the National Weather Service by going to our website at weather.gov/iln and submitting your report via social media. LAT...LON 3922 8276 3921 8291 3940 8291 3942 8275 $$ Hickman
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:10 AM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 13, 4:10 AM EDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 410 AM EDT Tue Jun 13 2017 .SYNOPSIS... A warm and moist air mass will remain in place across the region through Thursday. This will lead to periods of thunderstorms through mid week along with the possibility for locally heavy rainfall. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Scattered thunderstorms have developed early this morning across central portions of our fa. This is associated with the nose of a very weak low level jet that is forecast to shift east and weaken through mid morning. As a result, expect to see the current activity persist through the pre dawn hours and then possibly weaken/dissipate through mid morning. As we warm into the mid to upper 80s through the day and with dewpoints around 70, we will further destabilize later this morning and into this afternoon. Forcing is weak but given the instability, expect scattered thunderstorm development late this morning and into this afternoon and will continue with high chance pops across the area. Given the weak forcing, the severe threat will be limited, but fairly high dcapes may yield some isolated severe wind gusts. PWs will push up into the 1.6 to 1.8 inch range through this afternoon which will put us above the 90 percentile climatologically. Given the light flow regime, slow moving storms and locally heavy rainfall will be possible and will include a mention in the HWO. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... The higher res convective allowing models are fairly consistent we should see a decreasing trend in the pcpn coverage by this evening. However, with some lingering instabilities, will hang on to a slight chance of pops through the overnight hours. Some of the models are suggesting some developing showers and thunderstorms late tonight into Wednesday morning along a low level convergent boundary across western portions of our fa. Will therefore allow for increasing chance pops across our west through the morning hours and then have chance pops across the entire fa through the afternoon as we further destabilize through the day and a weakening boundary sags down across the region. We will again be in a light flow regime so expect locally heavy rainfall on Wednesday. Given the good instability, we will also have the the possibility for isolated severe wind gusts once again. Highs on Wednesday will be in the mid to upper 80s. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... An active pattern through most of the long term will take hold as multiple upper level disturbances move across the area with a cold front pushing through late Sunday. Most of the long term will also be characterized by warm/ above normal temperatures with temperatures falling slightly below normal starting at the end of the long term. This pattern of warm above normal temperatures this week followed by a cooling trend starting next week has been consistent with both the GEFS and GEPS showing falling height anomalies by the beginning of next week. Looking at the details, shows that an upper level low will open up the long term near Manitoba and will be slowly pushing east with upper level ridging beginning to take hold over northern Mexico. A cold front will also be stalled across northeastern Ohio at this time before starting to wash out. Wednesday night the chance of showers and thunderstorms will remain, but coverage will likely decrease in the evening as daytime heating is lost. Even overnight though GFS forecast soundings do show some instability which will allow the chance of precipitation to continue (along with PWATs around 1.60"). Early Thursday morning, the upper level low over Manitoba will allow pockets of PV to wash over the area. By Thursday afternoon forecast soundings again destabilize with ML CAPE values on the GFS between 1000 J/kg and 1800 J/kg. Mean SFC-6 km flow remains very weak at about 15kts and with PWATs approaching 1.70" (above the 90th percentile for this time of year) heavy rain appears to be the primary threat. Omega values also light up Thursday with the passage of the PV. Given the upper level lift, high PWAT values, and instability have nudged PoPs up for Thursday. Thursday night into Friday there will likely be a break in the precipitation at some time due to weak subsidence on the back side of the departing shortwave. Drier air also temporarily filters in Friday morning with PWATs falling to around 1.10". PWATs will begin to tick upwards Friday afternoon with forecast soundings again starting to destabilize. Overall am thinking spotty coverage Friday afternoon with dry air remaining in forecast soundings, but given the destabilization in the forecast soundings have kept low end PoP chances in the forecast. Saturday into Sunday the upper level low that was over Manitoba will have pushed east into Ontario with a cold front extending southwest. Forecast soundings continue to advertise the chance of rain Saturday due to sufficient instability and moisture present. It should be noted that models have struggled with exactly how to handle this low, but the overall answer of a wet weekend appears to be becoming clearer. The ECMWF actually brings a weak prefrontal system through Saturday afternoon with the main cold front sweeping through late Sunday/ early Monday. The GFS doesn't really have this second piece of energy, but still pushes the cold front through around the same time as the ECMWF and CMC. Monday, surface high pressure will build in from the north with drying conditions. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... Isolated to scattered thunderstorms have developed early this morning along the nose of a very weak low level jet. This is forecast to shift slowly east through the pre dawn hours so will hang on to at least a VCTS at the northern TAF sites over the next several hours. We may see a bit of a lull then through mid morning as the jet weakens. However, as we further destabilize through the afternoon hours, expect to see scattered diurnal thunderstorm redevelopment and will again cover this threat with a VCTS at all of the TAF sites from late morning through mid to late afternoon. OUTLOOK...Thunderstorms possible Tuesday night through Thursday and then again on Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...Haines AVIATION...JGL
Hazardous weather outlook, Jun 13, 4:01 AM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 401 AM EDT Tue Jun 13 2017 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-141100- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 401 AM EDT Tue Jun 13 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Scattered thunderstorms today will be capable of producing locally heavy rainfall and isolated damaging wind gusts. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Occasional thunderstorms are expected Wednesday into Thursday. Some of these storms will be capable of producing locally heavy rainfall and isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 13, 1:13 AM EDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Wilmington OH
113 AM EDT TUE JUN 13 2017
OHZ062-063-072-130545-
Fayette OH-Clinton OH-Greene OH-
113 AM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE...
NORTHEASTERN CLINTON AND SOUTHEASTERN GREENE COUNTIES UNTIL 145 AM
EDT...
At 113 AM EDT, radar indicated a strong thunderstorm near Wilmington,
moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Wilmington, Sabina, Octa, Melvin, Lees Creek, Reesville, Bloomington
and New Antioch.
This includes I-71 in Ohio between mile markers 56 and 64.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3938 8356 3938 8359 3937 8360 3935 8377
3948 8386 3963 8363 3939 8347
TIME...MOT...LOC 0513Z 240DEG 20KT 3945 8376
HainesSpecial weather statement, Jun 13, 2:50 AM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
250 AM EDT TUE JUN 13 2017
INZ058-066-130715-
Fayette IN-Franklin IN-
250 AM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN AND SOUTHWESTERN
FAYETTE COUNTIES UNTIL 315 AM EDT...
At 250 AM EDT, radar indicated a strong thunderstorm near Lake
Santee, moving east at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Brookville, Oldenburg, Lake Santee, Blooming Grove, Metamora, St.
Leon, Laurel, Cedar Grove, Mount Carmel, Andersonville, Mounds State
Recreation Area, Hamburg, Mixersville, Sharptown, Peppertown, New
Trenton, Saint Peter and Buena Vista.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3953 8504 3952 8503 3952 8495 3951 8482
3948 8482 3930 8490 3931 8513 3935 8530
3956 8530
TIME...MOT...LOC 0650Z 291DEG 12KT 3945 8527Special weather statement, Jun 13, 3:14 AM EDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
314 AM EDT TUE JUN 13 2017
INZ066-073-074-130745-
Franklin IN-Ripley IN-Dearborn IN-
314 AM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHEASTERN RIPLEY
AND NORTHEASTERN DEARBORN COUNTIES UNTIL 345 AM EDT...
At 313 AM EDT, radar indicated a strong thunderstorm near Brookville,
moving east at 20 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Batesville, Brookville, Bright, Oldenburg, Blooming Grove, Metamora,
St. Leon, Laurel, Scipio, Cedar Grove, Mount Carmel, Mounds State
Recreation Area, Interstate 74 at US Route 52, Rockdale, Mixersville,
Sharptown, Peppertown, New Trenton and Saint Peter.
This includes I-74 in Indiana between mile markers 147 and 149, and
between mile markers 159 and 170.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3952 8522 3950 8482 3944 8481 3926 8483
3931 8526
TIME...MOT...LOC 0713Z 279DEG 17KT 3943 8514Special weather statement, Jun 13, 6:19 AM EDT, 40 minutes before
Special Weather Statement National Weather Service Wilmington OH 619 AM EDT TUE JUN 13 2017 OHZ073-131045- Ross OH- 619 AM EDT TUE JUN 13 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS COUNTY UNTIL 645 AM EDT... At 619 AM EDT, radar indicated a strong thunderstorm near Chillicothe, moving east at 20 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Very heavy rain... Locations impacted include... Chillicothe, Londonderry, Massieville, Mooresville, Scioto Trail State Park and Richmond Dale. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3917 8277 3919 8299 3941 8298 3938 8275 TIME...MOT...LOC 1019Z 281DEG 17KT 3933 8287
Special weather statement, Jun 13, 6:22 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
622 AM EDT TUE JUN 13 2017
OHZ065-074-131045-
Fairfield OH-Hocking OH-
622 AM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAIRFIELD AND NORTH
CENTRAL HOCKING COUNTIES UNTIL 645 AM EDT...
At 622 AM EDT, radar indicated a strong thunderstorm over Lancaster,
moving east at 15 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Lancaster, Bremen, Pleasantville, Hide-A-Way Hills, Sugar Grove,
Rushville, West Rushville, Fairfield County Airport, North Berne,
Hideaway Hills and Dumontville.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3961 8238 3961 8264 3980 8267 3985 8247
3984 8247 3983 8240 3975 8240 3974 8237
TIME...MOT...LOC 1022Z 262DEG 13KT 3972 8257The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:13 AM EDT | Special Weather Statement | ILN | Clinton | 32 min |
| Jun 13, 6:19 AM EDT | Special Weather Statement | ILN | Ross | 26 min |
| Jun 13, 6:22 AM EDT | Special Weather Statement | ILN | Fairfield | 23 min |
| Jun 13, 6:51 AM EDT | Areal Flood Advisory | ILN | Ross | 84 min |
| Jun 13, 8:05 AM EDT | Areal Flood Advisory | ILN | Clark, Greene | 115 min |
| Jun 13, 8:30 AM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 8:32 AM EDT | Areal Flood Advisory | ILN | Clark, Fayette, Greene, Madison | 118 min |
| Jun 13, 8:49 AM EDT | Flash Flood Warning | ILN | Fayette, Greene, Madison | 3 hr |
| Jun 13, 9:19 AM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jun 13, 9:40 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette | 2 hr |
| Jun 13, 9:43 AM EDT | Areal Flood Advisory | ILN | Franklin, Licking | 3 hr |
| Jun 13, 9:47 AM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| Jun 13, 10:06 AM EDT | Flash Flood Watch | ILN | Adams, Brown, Clinton, Fairfield, Fayette, Franklin and 8 more | 7 hr |
| Jun 13, 10:07 AM EDT | Special Weather Statement | ILN | Highland | 23 min |
| Jun 13, 10:12 AM EDT | Areal Flood Advisory | ILN | Hocking | 2 hr |
| Jun 13, 10:12 AM EDT | Special Weather Statement | ILN | Franklin | 48 min |
| Jun 13, 10:20 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland | 115 min |
| Jun 13, 10:26 AM EDT | Flash Flood Warning | ILN | Hocking | 3 hr |
| Jun 13, 10:26 AM EDT | Flash Flood Warning | ILN | Franklin, Licking | 3 hr |
| Jun 13, 10:30 AM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jun 13, 10:37 AM EDT | Special Weather Statement | ILN | Highland | 38 min |
| Jun 13, 10:38 AM EDT | Special Weather Statement | ILN | Highland | 52 min |
| Jun 13, 11:08 AM EDT | Special Weather Statement | ILN | Hamilton | 52 min |
| Jun 13, 11:30 AM EDT | Special Weather Statement | ILN | Highland | 45 min |
| Jun 13, 11:44 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Jun 13, 11:48 AM EDT | Special Weather Statement | ILN | Clermont | 42 min |
| Jun 13, 12:19 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 26 min |
| Jun 13, 12:23 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Jun 13, 12:29 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Jun 13, 12:42 PM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Jun 13, 12:44 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 31 min |
| Jun 13, 12:48 PM EDT | Special Weather Statement | ILN | Montgomery | 27 min |
| Jun 13, 12:54 PM EDT | Special Weather Statement | ILN | Miami | 36 min |
| Jun 13, 12:59 PM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Jun 13, 1:06 PM EDT | Special Weather Statement | ILN | Montgomery | 24 min |
| Jun 13, 1:09 PM EDT | Special Weather Statement | ILN | Warren | 21 min |
| Jun 13, 1:12 PM EDT | Special Weather Statement | ILN | Brown | 33 min |
| Jun 13, 1:15 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Jun 13, 1:18 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Warren | 117 min |
| Jun 13, 1:20 PM EDT | Areal Flood Advisory | ILN | Miami, Montgomery | 115 min |
| Jun 13, 1:26 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery | 34 min |
| Jun 13, 1:33 PM EDT | Areal Flood Advisory | ILN | Clermont | 117 min |
| Jun 13, 1:43 PM EDT | Areal Flood Advisory | ILN | Brown | 2 hr |
| Jun 13, 1:43 PM EDT | Special Weather Statement | ILN | Greene | 32 min |
| Jun 13, 1:43 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 21 min |
| Jun 13, 1:51 PM EDT | Special Weather Statement | ILN | Champaign | 24 min |
| Jun 13, 1:53 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Jun 13, 1:54 PM EDT | Special Weather Statement | ILN | Brown | 36 min |
| Jun 13, 1:56 PM EDT | Special Weather Statement | ILN | Delaware | 34 min |
| Jun 13, 2:01 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 30 min |
| Jun 13, 2:03 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Miami | 117 min |
| Jun 13, 2:15 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| Jun 13, 2:39 PM EDT | Special Weather Statement | ILN | Union | 21 min |
| Jun 13, 3:08 PM EDT | Special Weather Statement | ILN | Union | 22 min |
| Jun 13, 4:11 PM EDT | Special Weather Statement | ILN | Licking | 19 min |
| Jun 13, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 47 min |
| Jun 13, 6:42 PM EDT | Special Weather Statement | ILN | Mercer | 33 min |
| Jun 13, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 49 min |
| Jun 13, 6:58 PM EDT | Areal Flood Advisory | ILN | Hardin | 2 hr |
| Jun 13, 7:02 PM EDT | Special Weather Statement | ILN | Shelby | 28 min |
| Jun 13, 7:04 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 41 min |
| Jun 13, 7:22 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 113 min |
| Jun 13, 7:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 35 min |
| Jun 13, 7:30 PM EDT | Special Weather Statement | ILN | Logan | 30 min |
| Jun 13, 7:41 PM EDT | Flash Flood Warning | ILN | Hardin | 2 hr |
| Jun 13, 7:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| Jun 13, 7:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Shelby | 48 min |
Nearby
Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.